# SDR AALA202109178024

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 27,174 hours, 10,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT THE DOOR 1L ARMING LEVER FEELS VERY TIGHT AND DIFFICULT TO ARM. CLEANED AND LUBRICATED GIRT BAR FITTINGS AND LINKAGE, INSPECTED DOOR 1L AND FUNCTIONAL CHECKED PER AMM 52-10-00.
